IJPAM: Volume 101, No. 1 (2015)


Mehmet Kir$^1$, Hukmi Kiziltunc$^2$
$^{1,2}$Department of Mathematics
Ataturk University
25240, Erzurum, TURKEY

Abstract. In this paper, the concept of $\ $weakly $T_{F}$ -contractive conditions are considered for the Banach, Kannan and Chatterjea fixed point theorems. It is shown that these mappings have a unique fixed point in a complete metric space.

Received: December 29, 2014

AMS Subject Classification: 47H10

Key Words and Phrases: fixed point, Chatterjea fixed point theorem,Kannan fixed point theorem, contraction mappings, $T_{F}$-contractive conditions

Download paper from here.

DOI: 10.12732/ijpam.v101i1.5 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 101
Issue: 1
Pages: 43 - 53

$T_{F}$ TYPE CONTRACTIVE MAPPINGS%22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).